The overseas Chinese
A model of stability
Bibliographic Data
| ID | 10477350 |
|---|---|
| Authors | Leo Goodstadt, Leo F Goodstadt (corresponding author) |
| Year | 1975 |
| Volume | 65 |
| Issue | 259 |
| Pages | 251-262 |
| Publication date | 1975-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Round Table (JOURNAL) |
| Journal identifiers | ISSN: 0035-8533 • E-ISSN: 1465-4008 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/00358537508453178 |
| OpenAlex | W1556108122 |
| Language | EN |
| Highly cited | No |
|---|